# SDR RJEF201812121002

- Difficulty date: December 10, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 18,667 hours, 10,961 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730117
- Part serial: 14020H2215
- Condition: Cracked
- Location: Cockpit
- Part time: 9,661 hours, 3,551 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF FLIGHT TA441 FROM DFW TO SAL THE LH WINDSHIELD PRESENTED CRACKING, DUE THAT SITUATION THE AIRCRAFT DIVERTED TO IAH. AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED THE FOLLOWING TWO ITEMS: 1) "LEFT WINDSHIELD CRACKED DURING CRUISE LEVEL FL370"; 2) "NO OVERWEIGHT DURING LANDING, MAX VS 300 FT/MIN". MAINTENANCE PERSONNEL REPLACED THE LH WINDSHIELD IN ACCORDANCE WITH AMM 56-11-00-480-801-A, PERFORMED PRESSURIZATION TEST IN ACCORDANCE WITH AMM 21-31-00-720-802-A WITH NORMAL RESULTS. AS PREVENTIVE MAINTENANCE ACTION WAS REPLACED THE WHCU 1 (P/N SYLZ-53118, S/N 989K) IN ACCORDANCE WITH AMM 30-42-01-400-801-A, TESTED AS PER AMM 30-42-00-710-801-A WITH NORMAL RESULTS. FOR THE PILOT REPORT "NO OVERWEIGHT LANDING, MAX V/S 300 FT/MIN" AS PER AMM 05-20-27-210-801-A NO MAINTENANCE ACTION IS REQUIRED. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
